# SDR 200609261

- Difficulty date: September 22, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 3,928 hours, 2,553 cycles
- Engine: Ge CF348E5
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW NOTICED SMOKE IN THE CABIN AFTER APU STARTED. ORD MX WAS THEN ABLE TO DUPLICATE PROBLEM BUT IT WAS NOT SMOKE LIKE THE CREW CALLED, BUT A STRONG ODOR IN THE CABIN DURING APU START. WHEN APU WAS SHUTDOWN THE ODOR WENT AWAY.  APU WAS CAUSING ODOR IN CABIN DURING START UP. MEL APU
